# SDR REXA2012073001210

- Difficulty date: July 30, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 21,972 hours, 19,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK EMERGENCY LIGHTS INOPERATIVE ROW 2-5.  PERFORMED OPS CHECK OF EMERGENCY FLOOR TRACK LIGHTING IAW AMM 33-51-01.  OPS CHECKED GOOD.
